# SDR MYW2006F00004

- Difficulty date: December 31, 2005
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Engine: Cfmint CFM567B26US
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 762187F
- Condition: Faulty
- Location: E4 Rack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, UNABLE TO PLACE APU GENERATOR ON LINE WITH ENGINE GENERATORS ON LINE.  FOUND BUS POWER UNIT AT FAULT.  REMOVED AND REPLACED BPCU IAW MM.  PERFORMED OPS CHECK NORMAL.  PERFORMED ELECTRICAL SYSTEM CHECK IAW 24-21-00.  OPS CHECK NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (K)
